# SDR CALA2014033190735

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1K AFT EMERGENCY LIGHT INOPERATIVE.  CONNECTED SEAT HARNESS CONNECTOR, OPERATIONS CHECKED GOOD IAW AMM 33-51-10.
